# SDR V0XD2017063003

- Difficulty date: June 23, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 29,463 hours, 21,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN INTERNAL DENT, BS 285 BETWEEN STRINGERS 26L AND 25L.  WORKED DENT IAW REO 670-53-21-1433.
